# SDR SWIA2025109200026

- Difficulty date: September 26, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N207SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000643
- Aircraft time: 21,374 hours, 12,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT AT FR 87 AND Y= +10.75 HAS CORROSION.   R & R RT FLOOR SUPPORT BTWN FRS 86 - 89 Y+10.75" REF SRM 51-40-08. THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
